Mcbbould's new stack


#1

Hey Guys,

I am going to start a new stack to promote brain health. I was wondering if anyone could speak to any of these supplements. Please keep in mind that my symptoms are largely mental and visual. I am mainly looking to make sure nobody has had any crazy negative experiences with these supplements:

What I’m taking now:

  • NAC
  • Carnitine
  • Arginine
  • Glutamine
  • LDN (3mg right now but going to 4.5)
  • Hemp seed oil
  • Magnesium
  • Vitamin C
  • Vitamin D
  • ginkgo
  • ginseng

Additions starting this week:

  • Nicotinamide
  • Ubiquinol
  • Melatonin
  • Bacopa
  • Rhodiola

Thanks!
Matt


#2

What you’re taking now is very similar to what’s in my stack (minus NAC and LDN). How has that been working out for you and what made you want to add the bottom portion?

Edit: I guess a better question is what effects are you trying to achieve with respect to your symptoms


#3

Thanks for the response Pete. I should have provided more background on my story. I only suffer mental sides, but they are extreme. I have visual derealization like you wouldn’t believe, lightheadedness, head pressure, and headaches. If the visual symptoms and lightheaded cleared up, I’d be extremely happy. My goal with my stack is to promote neurogenisis and to maintain overall brain health (anti-oxidants).

My symptoms have persisted for 6 months with generally the same intensity. To give you an example, when I look in the mirror it visually looks like I’m looking in a funhouse mirror (not as intense, but close). Interestingly enough I don’t have cognitive issues and no typical signs of anexity. I’m obviously situationally depressed like the rest of us, but I’m sure I could work through this if my vision improved. I wanted to try Piracetam, but I can’t order it in the US. Very few people who are still around have my side effects, so I think I’m somewhat unique amongst the active members, nonetheless don’t want to fuck myself up more with some supplement so hoping for some feedback.


#4

Got it, thank you for providing that background. I can’t relate to the level of derealization you describe, however I’ve experienced it prior to fin. I know exactly what you’re talking about. Have you considered adding 5-HTP, GABA, or L-Tryptophan? Also do you have any sleep issues? These three seem to have helped a lot with sleep, mood, general anxiety (although I don’t suffer from anxiety, I’m in tune with my personality and I know when my mood is right).

Sorry I can’t provide feedback on the ones you listed, I don’t know anything about them. Interested to learn more though.


#5

I’ve tried those as sleep aids and will probably add them back at some point. I took arteril, which has some of that stuff in it. And to more directly answer your question I have sleep issues on and off but consider myself lucky in that department compared to others. Most nights and I fall asleep fine, although my dreams have been crazy vivid and scary - even mundaine dreams seem to scare me awake. I wake probably 2 times throughout the night, but I fall asleep within 20 minutes so not too worried about that.


#6

Have you considered trying LipoFlavinoids for better brain circulation? Before the whole fin mess I was already dealing with a bad bout of tinnitus (which PFS made worse) . I was trying NAC, Vincopetine and Lipoflavinoids for brain health to try to ease the tinnitus.


#8

No but thank you! I will look into it. Any brands you reccomend?


#9

Natures Life BioFlavinoids 1000mg is what I was using and at the time I did extensive research on the Tinnitus forums.


#10

Thanks man! This fucking disease is multifaceted, adaptive, and unbelievably cruel, but I’m hopeful we can beat it. I have the symptoms of someone who who abused meth for 20 years, and most days I feel like my situation is worse than theirs. Anyways hope you have a good weekend and spend some time not thinking about this filth. That’s my plan.


#11

Same to you buddy. I have to get my game face on for the kids and wife and run around, coach soccer, decorate for halloween, etc… I had this thought that we are the first generation of people dealing with this. I started taking fin 4 years after it was available (1999). There probably arent to many people who took it longer than me (19 years) . We will get to the bottom of this. I work in cutting edge healthcare (Biotech) . The irony. But I can tell you there is some amazing shit happening on the horizon with CRISPR and Immuno therapies. We will see a cure. Just think how friggin sweet its going to feel someday! Hang tough!


#12

Did you find that your tinnitus occurred after you took something that was a GABA agonist? I took 10ml of theanine and an hour later ringing in my ears. The sleeping pills my Dr prescribed are all GABA agonists, Check mate :smile:


#13

I had Tinnitus since I was 19 years old from playing in a band. It got noticeably worse the morning I crashed. Then a few hours later I was in a hospital … thought I was having a heart attack. I dont think GABA has anything to do with the Tinnitus to be honest.


#14

That was the same for me I went to hospital thinking I was going to have a heart attack, shaking, cold, dry mouth, pains down the left arm and my genitals looked like they had been castrated, something I’ve not forgotten. I said goodbye to an old friend that night.


#15

Have your genitals recovered at all since the crash? When I crashed I didnt know what the cause was. When I got out of the hospital I started taking propecia again for a few weeks. I sometimes wonder if I would have totally recovered if I hadnt taken the propecia again. It took me a month to figure it out. Crashed in end of June, hospitalized July 4th took last pill August 3rd.


#16

If only the warnings had been on the label you and your Dr could have figured it out early and possibly reduced the damage. My genitals have recovered in size but my old friend remains in critical condition. My first thoughts were this had stemed from something in the brain rather than a hormonal issue. Hormone levels can take several weeks to fall in the body. Afterwards I had a bad headache I think it was in the frontal cortex that lasted several hours. I felt like I’d been electrocuted.